{"date_updated":"2021-01-12T06:53:58Z","language":[{"iso":"eng"}],"abstract":[{"lang":"eng","text":"We prove a Strichartz inequality for a system of orthonormal functions, with an optimal behavior of the constant in the limit of a large number of functions. The estimate generalizes the usual Strichartz inequality, in the same fashion as the Lieb-Thirring inequality generalizes the Sobolev inequality. As an application, we consider the Schrödinger equation with a time-dependent potential and we show the existence of the wave operator in Schatten spaces."}],"doi":"10.4171/JEMS/467","_id":"1904","department":[{"_id":"RoSe"}],"author":[{"first_name":"Rupert","full_name":"Frank, Rupert","last_name":"Frank"},{"first_name":"Mathieu","full_name":"Lewin, Mathieu","last_name":"Lewin"},{"last_name":"Lieb","first_name":"Élliott","full_name":"Lieb, Élliott"},{"last_name":"Seiringer","orcid":"0000-0002-6781-0521","full_name":"Seiringer, Robert","first_name":"Robert","id":"4AFD0470-F248-11E8-B48F-1D18A9856A87"}],"publisher":"European Mathematical Society","scopus_import":1,"intvolume":" 16","status":"public","citation":{"ieee":"R. Frank, M. Lewin, É. Lieb, and R. Seiringer, “Strichartz inequality for orthonormal functions,” Journal of the European Mathematical Society, vol. 16, no. 7. European Mathematical Society, pp. 1507–1526, 2014.","ista":"Frank R, Lewin M, Lieb É, Seiringer R. 2014. Strichartz inequality for orthonormal functions. Journal of the European Mathematical Society. 16(7), 1507–1526.","mla":"Frank, Rupert, et al. “Strichartz Inequality for Orthonormal Functions.” Journal of the European Mathematical Society, vol. 16, no. 7, European Mathematical Society, 2014, pp. 1507–26, doi:10.4171/JEMS/467.","chicago":"Frank, Rupert, Mathieu Lewin, Élliott Lieb, and Robert Seiringer. “Strichartz Inequality for Orthonormal Functions.” Journal of the European Mathematical Society. European Mathematical Society, 2014. https://doi.org/10.4171/JEMS/467.","short":"R. Frank, M. Lewin, É. Lieb, R. Seiringer, Journal of the European Mathematical Society 16 (2014) 1507–1526.","ama":"Frank R, Lewin M, Lieb É, Seiringer R. Strichartz inequality for orthonormal functions. Journal of the European Mathematical Society. 2014;16(7):1507-1526. doi:10.4171/JEMS/467","apa":"Frank, R., Lewin, M., Lieb, É., & Seiringer, R. (2014). Strichartz inequality for orthonormal functions. Journal of the European Mathematical Society. European Mathematical Society. https://doi.org/10.4171/JEMS/467"},"publication":"Journal of the European Mathematical Society","date_created":"2018-12-11T11:54:38Z","year":"2014","publication_status":"published","quality_controlled":"1","oa":1,"day":"23","oa_version":"Submitted Version","volume":16,"page":"1507 - 1526","publist_id":"5191","title":"Strichartz inequality for orthonormal functions","user_id":"4435EBFC-F248-11E8-B48F-1D18A9856A87","issue":"7","project":[{"name":"NSERC Postdoctoral fellowship","_id":"26450934-B435-11E9-9278-68D0E5697425"}],"month":"08","type":"journal_article","main_file_link":[{"url":"http://arxiv.org/abs/1306.1309","open_access":"1"}],"date_published":"2014-08-23T00:00:00Z"}